Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 22 found articles
 
 
  General Relativity on a Null Surface: HamiltonianFormulation in the Teleparallel Geometry
 
 
Title: General Relativity on a Null Surface: HamiltonianFormulation in the Teleparallel Geometry
Author: J. W. Maluf
J. F. Da Rocha-Neto
Appeared in: General relativity and gravitation
Paging: Volume 31 (1999) nr. 2 pages 13 p.
Year: 1999-0201-01
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands